# SDR DL72S960398

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK PAST PREVIOUS STOP DRILL, LOWER O/B SIDE OF NR 4 SLAT NOSE RIB AT ACTUATOR ATTACH.  A .375 INCH CRACK UPPER O/B SIDE OF NR 4 L/E SLAT NOSE RIB AT ACTUATOR ATTACH.  REPAIRED PER MM 57-54-0.
